Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This spontaneous report as received from a consumer refers to a female patient of unknown age with HPV. On November 2013 the patient was vaccinated with GARDASIL dose 1.5 ml, intramuscular. A few days after the vaccination, the patient presented with muscle aches and was transferred to the health center network. On an unknown date the patient mentioned that her feet hurt, gave her cramps. Patient stated that the part of her legs, ''above the knees'' also hurt and she ''dropped much''. She had difficulty to stand and her parents helped her for 3 months with her day-to-day activities that she was not able to do. Experienced the events (disability). The Pediatric Neurologist ordered a few priority examinations for 4 extremities. Until the first days of August it was possible to take the examinations and results were awaited. In the hospital, patient was diagnosed with loss of muscular mass, on an unspecified date. An examination was needed to study the nervous system of the patient. The outcome of the events was unknown. The causality of the events was unknown. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166